MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-33-100U
Medical Device Problem Codes Positioning Failure (1158); Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009); Device Endoleak (4074)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with four devices.Device 2 is being reported under mdr-2247858-2025-00064, device 3 is being reported under mdr-2247858-2025-00065, and device 4 is being reported under mdr-2247858-2025-00066.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may have not been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"treo implant was uneventful.During final run, we saw there was an endoleak, along with what appears as a tight left limb (reduced flow) at the gate level.Ruled out type 1 leak so focused on the connection area.Ballooned bilaterally using kissing techniques and decided to add a limb on the left side to cover what appeared to be a leak at the connection point.After the implant there was still a leak that was un-identifiable.The physician didn't love the look of the stents throughout so decided to add/re-enforce using bilateral 8mm vbx and post dilated using kissing 12 x 4 balloons.Limbs visually were open and had flow throughout.However, there was still a persistent leak.It looked as if there is a porosity leak (type4) because of how the sac filled with consistency, or maybe it could be a tear in the fabric causing a type 3.We exhausted all troubleshooting to identify where the leak was coming from with no success.The physician decided to let the patient leave and bring the patient back for a follow up cta within the next month to try and identify what's going on." patient outcome: "patient did need to come back to the operating room later that evening to due to a right limb clotting off.He ballooned and added another stent.".
 
Event or Problem Description
"treo implant was uneventful.During final run, we saw there was an endoleak, along with what appears as a tight left limb (reduced flow) at the gate level.Ruled out type 1 leak so focused on the connection area.Ballooned bilaterally using kissing techniques and decided to add a limb on the left side to cover what appeared to be a leak at the connection point.After the implant there was still a leak that was un-identifiable.The physician didn't love the look of the stents throughout so decided to add/re-enforce using bilateral 8mm vbx and post dilated using kissing 12 x 4 balloons.Limbs visually were open and had flow throughout.However, there was still a persistent leak.It looked as if there is a porosity leak (type4) because of how the sac filled with consistency, or maybe it could be a tear in the fabric causing a type 3.We exhausted all troubleshooting to identify where the leak was coming from with no success.The physician decided to let the patient leave and bring the patient back for a follow up cta within the next month to try and identify what's going on.Additional information for the site received on 03/18/2025: i am just reaching out regarding the complaint from the case at (b)(6) on (b)(6) 2025.There was an unexplainable leak that we couldn't figure out.Yesterday afternoon the physician and i went over the follow up cta and realized that the leak had occurred because both limbs were deployed within the ipsi gate, and the contra gate was still open.It was pinched down enough that the leak wasn't a very high flow as you would expect.Not 100% sure how this occurred but we have some theories.I just wanted to let you know the case can get closed because it's not a devices issue.Let me know if there's anything additional needed.Additional information from the site - (b)(6), aortic consultant - received on (b)(6) 2025: based on our phone conversation: 1.There was no endoleak at the end of the procedure, but the contralateral gate appeared open.Both limbs were inadvertently deployed inside the ipsi-lateral limb.After on follow up ct's realized that the physician must have deloyed the ipsi sheath lower than usual exposing the ipsi gate followed by the cannulation of ipsi instead of contra.The anatomy was tight in that area so didn't realize the contra gate was not cannulated.2.Imaging availability looked fairly normal 3.Follow up treatment - f/u ct showed endoleak coming from pinched contralateral gate so you mentioned that the physician used an amplazer occluder and extra distal extension to stop the leak.4.Patient condition- stable and uneventful physician wishes yes/no to be informed of the investigation result.No need to f/u with physician." patient outcome: "patient did need to come back to the or later that evening to due to a right limb clotting off.He ballooned and added another stent.".
 
Additional Manufacturer Narrative
This complaint was involved with four devices.Device 1 is being reported under mdr 2247858-2025-00063, device 2 is being reported under mdr 2247858-2025-00064, device 3 is being reported under mdr 2247858-2025-00065, and device 4 is being reported under mdr 2247858-2025-00066.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, fl, FL 33325
9548389699
MDR Report Key21621402
Report Number2247858-2025-00063
Device Sequence Number8516256
Product Code MIH
UDI-Device Identifier00843576152465
UDI-Public00843576152465
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number28-B2-33-100U
Device Lot Number2405080069
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer02/21/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age76 YR
Patient SexMale